Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vish

Boils, got them like crazy, is this normal?

Recommended Posts

I've been on accutane for about a week now, it's my second course of it, my last one being about 5 years ago.

Anyways, Since I took my first pill I've noticed that I've been getting 'pimple like things' all over my body, I assumed it was the expected purge, but a few days later they all developed into boils. My arms have about 3 each, got a few on my legs, some near my arm pits and about 5 on my scalp. My back has a mixture of boils and pimples, of which it was relatively clear post accutane.

Is this normal? I am I reacting badly to the dose this time around?

Last time I was only on 10mg a day, this time my doctor doubled the dose to 10mg twice a day.

Link to comment
Share on other sites

I showed my mum and dad, they think it might be chicken pox.

I had been complaining about severe headaches and being very tired a few days before I got Accutane, and then these boils started appearing.

Going to the doctors tomorrow before school to confirm what's going on =]

Link to comment
Share on other sites

Jesus man how old were you when you did your first course? I'm assuming from the mom and dad thing your at leasdt in high school. And ps I got those boils pre accutane and it fixed it just bear out the first few nonths and you'll be pkay

Link to comment
Share on other sites

I showed my mum and dad, they think it might be chicken pox.

I had been complaining about severe headaches and being very tired a few days before I got Accutane, and then these boils started appearing.

Going to the doctors tomorrow before school to confirm what's going on =]

Good for you for going to the doctor. It's best to be safe than experience worse through inaction.

Link to comment
Share on other sites

Sadly It is chicken pox =[

I asked the doctor if I should continue my accutane while I have the pox, and he had no answer for me and said he wasn't sure at all =s

Chicken pox seems like it's made me break out super bad, and I'm scared of scars being left behind on my face ='[

Link to comment
Share on other sites

Sadly It is chicken pox =[

I asked the doctor if I should continue my accutane while I have the pox, and he had no answer for me and said he wasn't sure at all =s

Chicken pox seems like it's made me break out super bad, and I'm scared of scars being left behind on my face ='[

Personally, I would stop the Accutane but talk to your derm first. The dryness and irritation caused by Accutane could make the lesions of pox worse. :(

Link to comment
Share on other sites

In NZ our GP's can prescribe accutane, I've been to a derm before and he was keen to give me it 6 months ago but I tried topic. So this time instead of waiting for 6 weeks for an appointment I just asked my GP for it and he gave it over. So I can't really ask my derm if I should continue my course.

I asked dad who use to be a doctor but he wasn't sure what to do either.

Currently I've stayed on the course, my skin isn't slightly dry at all, but the pox has made my face look so yuck, it makes me sad to look in the mirror, and the potential of all the little boils to leave scars scares me =[

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×